I am taking Lavodopa,Carbidopa and dopamin agonist for two year Close monitoring is required for people with certain medical condition. After I have a minor stroke (T.I.A) recently, I experience two different blood pressure i.e. decreased blood pressure when rising from a seated position or lie-down on bed after lengths of times. I feel dizziness on standing,headache or fainting. My mouth run dry and thirsty Insomnia, anxiey, and fatigue, malaise..
I usually have 145/76 normal blood level for the past two years . Recently I have low blood pressure which is below 100/60 standing after rising up from sitting or lie-down on bed.
It causes me feeling dizzness, and vision blurring. I understand the syndromes can vary from person to person
Normal blood pressure is regulated by specific reflexes in the nervous system. Parkinson's disease can impair this reflex mechanism and result in lowered blood pressure.Low blood pressure usually presents itself as side-effect of anti parkinson's medications. Levodopa -carbidopa, dopamine agonists and other antidepressions and sleeping medications may potentiate a hypotensive event